MathSciNet Relay Station
MathSciNet bibliographic data
MR505544 (58 #21644) 05A15
Donaghey, Robert; Shapiro, Louis W. Motzkin numbers. J. Combinatorial Theory Ser. A 23 (1977), no. 3, 291–301.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement